# SDR DALA14032516803

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 60,378 hours, 17,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, RED EMERGENCY LIGHT INOPERATIVE AT R2 DOOR.  R & R RED EMERGENCY LIGHT ASSY IAW AMM 33-51 AND WDM.  OPS CHECKED GOOD.
